# SDR CA141202022

- Difficulty date: November 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Low Pressure
- Location: Not Reported
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AS THE CREW WERE ABOUT TO REACH TAKEOFF ROLL, THE CREW NOTICED THAT ONE ENGINE LOW PRESSURE COMPRESSOR SPEED WAS IN THE RED. TAKEOFF WAS ABORTED AND AIRCRAFT TAXIED BACK TO HANGAR. MECHANICS ARE PROCEEDING TO BORESCOPE THE ENGINE.
